Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On algebraic varieties whose universal covering manifolds are complex affine 3-spaces


Author: Shigeru Iitaka
Journal: Bull. Amer. Math. Soc. 78 (1972), 737-740
MSC (1970): Primary 14J15; Secondary 14E30, 14K22, 32J15
MathSciNet review: 0302648
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. A. Carlson and P. A. Griffiths, A defect relation for equi-dimensional holomorphic mappings between algebraic varieties (to appear).
  • 2. Shigeru Iitaka, Deformations of compact complex surfaces. II, J. Math. Soc. Japan 22 (1970), 247–261. MR 0261639 (41 #6252)
  • 3. Shigeru Iitaka, On 𝐷-dimensions of algebraic varieties, J. Math. Soc. Japan 23 (1971), 356–373. MR 0285531 (44 #2749)
  • 4. Shigeru Iitaka, On some new birational invariants of algebraic varieties and their application to rationality of certain algebraic varieties of dimension 3, J. Math. Soc. Japan 24 (1972), 384–396. MR 0311663 (47 #225)
  • 5. S. Iitaka, Classifications of algebraic varieties, Study Math. Statist. (Dankook University) 4 (1971), 1-19, to be continued (Korean).
  • 6. Shoshichi Kobayashi and Takushiro Ochiai, Mappings into compact manifolds with negative first Chern class, J. Math. Soc. Japan 23 (1971), 137–148. MR 0288316 (44 #5514)
  • 7. K. Kodaira, On compact complex analytic surfaces. I, Ann. of Math. (2) 71 (1960), 111–152. MR 0132556 (24 #A2396)
  • 8. K. Kodaira, On the structure of compact complex analytic surfaces. I, Amer. J. Math. 86 (1964), 751–798. MR 0187255 (32 #4708)
  • 9. Oscar Zariski, Introduction to the problem of minimal models in the theory of algebraic surfaces, Publications of the Mathematical Society of Japan, no. 4, The Mathematical Society of Japan, Tokyo, 1958. MR 0097403 (20 #3872)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14J15, 14E30, 14K22, 32J15

Retrieve articles in all journals with MSC (1970): 14J15, 14E30, 14K22, 32J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13011-8
PII: S 0002-9904(1972)13011-8